Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 227, NWS Bismarck, ND

July 31, 20114 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 31, 2011, 8:25 PM MDT for 4 counties in North Dakota. It was in force for 65 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2011, 8:25 PM MDT (02:25 UTC)
Expired
Jul 31, 2011, 9:30 PM MDT
In force
65 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.75 in
Wind
80.0 mph

Counties Adams County, ND, Grant County, ND, Hettinger County, ND, Morton County, ND

The radar

The Bismarck radar (KBIS), 95 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 8:45 PM MDTTSTM WND DMGCarson, NDDELAYED REPORT. LARGE TREES BLOWN DOWN IN CARSON. NUMEROUS LARGE BRANCHES SNAPPED. STRONG WINDS LASTED 30 MINUTES.
Jul 31, 9:00 PM MDTTSTM WND GST 6015 S Elgin, NDOCCURED FROM 935 - 1035 PM CDT/835 - 935 PM MDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 31, 4:44 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 2.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2011-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5391 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2011-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5391 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1026 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
5.9
Supercell composite
30.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

729 
WUUS53 KBIS 010225
SVRBIS
NDC001-037-041-059-010330-
/O.NEW.KBIS.SV.W.0227.110801T0225Z-110801T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
825 PM MDT SUN JUL 31 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL ADAMS COUNTY IN SOUTHWEST NORTH DAKOTA...
  GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHEASTERN HETTINGER COUNTY IN SOUTHWEST NORTH DAKOTA...
  CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 930 PM MDT/1030 PM CDT/

* AT 823 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THIS STORM WAS LOCATED 14
  MILES NORTH OF THUNDER HAWK...OR 18 MILES NORTHEAST OF LEMMON...AND
  MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELGIN AND LEITH AROUND 850 PM MDT.
  HEIL AROUND 855 PM MDT.

BENTLEY...NEW LEIPZIG...CARSON...AND LAKE TSCHIDA WILL BE AFFECTED 
BY THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF THESE
STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...PREFERABLY INTO
AN INTERIOR ROOM...SUCH AS A BATHROOM OR A CLOSET...OR INTO A
BASEMENT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY
MORNING/100 AM CDT MONDAY MORNING/ FOR SOUTHERN NORTH DAKOTA.

LAT...LON 4618 10221 4671 10195 4662 10129 4602 10155
TIME...MOT...LOC 0225Z 203DEG 35KT 4615 10189
WIND...HAIL 80MPH 1.75IN

$$

VINING
3 follow-up statements
457 
WWUS53 KBIS 010242
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
942 PM CDT SUN JUL 31 2011

NDC001-037-041-059-010330-
/O.CON.KBIS.SV.W.0227.000000T0000Z-110801T0330Z/
ADAMS ND-GRANT ND-HETTINGER ND-MORTON ND-
842 PM MDT SUN JUL 31 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
MORTON...SOUTHEASTERN HETTINGER...GRANT AND EAST CENTRAL ADAMS
COUNTIES UNTIL 930 PM MDT/1030 PM CDT/...

AT 836 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 90 MPH.  THIS STORM WAS LOCATED 8
MILES SOUTH OF ELGIN...OR 30 MILES NORTHEAST OF LEMMON...MOVING
NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL PRODUCE DAMAGING WINDS AND LARGE HAIL 
FROM NEW LEIPZIG...TO ELGIN...TO HEIL...TO CARSON.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA UNTIL MIDNIGHT 
MDT. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. 
ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT 
QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF
SUPERCELLS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND POSSIBLY TORNADOES. BE PREPARED TO ACT QUICKLY SHOULD A
TORNADO OCCUR OR A TORNADO WARNING BE ISSUED.

&&

LAT...LON 4618 10221 4671 10195 4662 10129 4602 10155
TIME...MOT...LOC 0241Z 204DEG 42KT 4634 10177
WIND...HAIL 80MPH 1.75IN

$$

VINING
713 
WWUS53 KBIS 010308
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1008 PM CDT SUN JUL 31 2011

NDC001-037-041-059-010330-
/O.CON.KBIS.SV.W.0227.000000T0000Z-110801T0330Z/
ADAMS ND-GRANT ND-HETTINGER ND-MORTON ND-
908 PM MDT SUN JUL 31 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
MORTON...SOUTHEASTERN HETTINGER...GRANT AND EAST CENTRAL ADAMS
COUNTIES UNTIL 930 PM MDT/1030 PM CDT/...

AT 901 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
HEIL...OR 38 MILES NORTHEAST OF LEMMON...MOVING NORTHEAST AT 50 MPH.

IN ADDITION...15 MILES SOUTH OF ELGIN...A TRAINED SPOTTER REPORTED 
AN ESTIMATED 60 MPH WIND GUST. 

LOCATIONS IMPACTED INCLUDE...
  LARK AND HEART BUTTE DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA UNTIL MIDNIGHT 
MDT. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. 
ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT 
QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF
SUPERCELLS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND POSSIBLY TORNADOES. BE PREPARED TO ACT QUICKLY SHOULD A
TORNADO OCCUR OR A TORNADO WARNING BE ISSUED.

&&

LAT...LON 4618 10221 4671 10195 4662 10129 4602 10155
TIME...MOT...LOC 0307Z 203DEG 45KT 4645 10164
WIND...HAIL 60MPH 1.75IN

$$

VINING
762 
WWUS53 KBIS 010318
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1018 PM CDT SUN JUL 31 2011

NDC001-041-010327-
/O.CAN.KBIS.SV.W.0227.000000T0000Z-110801T0330Z/
ADAMS ND-HETTINGER ND-
918 PM MDT SUN JUL 31 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HETTINGER AND
EAST CENTRAL ADAMS COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4654 10184 4671 10195 4662 10129 4625 10145
TIME...MOT...LOC 0317Z 225DEG 43KT 4662 10133

$$

NDC037-059-010330-
/O.CON.KBIS.SV.W.0227.000000T0000Z-110801T0330Z/
GRANT ND-MORTON ND-
918 PM MDT SUN JUL 31 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MORTON
AND NORTH CENTRAL GRANT COUNTIES UNTIL 930 PM MDT/1030 PM CDT/...

AT 915 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 90 MPH.  THIS STORM WAS LOCATED 10 MILES
NORTH OF LARK...OR 31 MILES SOUTHWEST OF BISMARCK...MOVING NORTHEAST
AT 50 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
MORTON AND NORTH CENTRAL GRANT COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF
SUPERCELLS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND POSSIBLY TORNADOES. BE PREPARED TO ACT QUICKLY SHOULD A
TORNADO OCCUR OR A TORNADO WARNING BE ISSUED.

&&

LAT...LON 4654 10184 4671 10195 4662 10129 4625 10145
TIME...MOT...LOC 0317Z 225DEG 43KT 4662 10133
WIND...HAIL 60MPH 1.75IN

$$

VINING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 7:10 PM MDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jul 31, 7:10 PM MDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
810 PM CDT SUN JUL 31 2011

.UPDATE...

EXPIRED HEAT ADVISORY HEADLINES.

&&

.DISCUSSION...

HAVE ALLOWED THE HEAT ADVISORY TO EXPIRE AT 8 PM CDT. HEAT INDICES
CONTINUE TO DROP THIS EVENING AS TEMPERATURES COOL. THE AERIAL
COVERAGE OF 100 DEGREES WAS GREATER THAN EXPECTED...AND WILL NEED
TO CONSIDER THIS FOR MONDAY AFTERNOON/EARLY EVENING WHEN
ADDITIONAL HEAT HEADLINES (ADVISORY AND/OR EXCESSIVE HEAT WARNING)
WILL LIKELY BE NEEDED.

ALL OTHER UPDATES MINOR WITH FORECAST FOR NOW ON TRACK.

&&

.AVIATION...

UNCHANGED FROM PREVIOUS DISCUSSION.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

UPDATE...NH
Hazardous weather outlook, Jul 31, 7:14 PM MDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
814 PM CDT SUN JUL 31 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-020115-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
814 PM CDT SUN JUL 31 2011 /714 PM MDT SUN JUL 31 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THERE REMAINS A CHANCE OF THUNDERSTORMS WEST AND CENTRAL. SOME
THUNDERSTORMS COULD BECOME SEVERE WITH A THREAT OF LARGE HAIL AND
DAMAGING WIND. ACROSS THE SOUTHWEST...SOUTH CENTRAL AND
SOUTHEAST...THERE IS AN INCREASED CHANCE FOR AN ISOLATED TORNADO
OR TWO NEAR A NORTHWARD ADVANCING WARM FRONT THROUGH THIS
EVENING.

FOR LATER TONIGHT...THE WARM FRONT WILL MOVE THROUGH AND A LOW
LEVEL JET WILL DEVELOP WHICH WILL PROMOTE A BETTER CHANCE FOR
WIDESPREAD THUNDERSTORMS OVER A LARGER AREA...SOME OF WHICH COULD
BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FOR MONDAY...A COLD FRONT WILL MOVE FROM WEST TO EAST.
THUNDERSTORMS ARE FORECAST TO DEVELOP ALONG AND AHEAD OF THE COLD
FRONT. SOME THUNDERSTORMS AGAIN COULD BECOME SEVERE MONDAY
AFTERNOON AND EVENING. PRIOR TO THE COLD FRONT MOVING
THROUGH...HEAT INDICES MAY REACH 100 TO 105 DEGREES OVER PORTIONS
OF CENTRAL AND SOUTH EASTERN NORTH DAKOTA. STAY TUNED FOR UPDATES.

THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND COOPERATIVE OBSERVERS ARE ENCOURAGED TO REPORT SEVERE
WEATHER TO THE BISMARCK NATIONAL WEATHER SERVICE AT 1-800-247-0212.

NH

In the hours before

Special weather statement, Jul 31, 7:47 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
847 PM CDT SUN JUL 31 2011

NDZ037-010245-
STUTSMAN-
847 PM CDT SUN JUL 31 2011

...SPECIAL WEATHER STATEMENT...

AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR JAMESTOWN...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS CAN BE EXPECTED WITH
THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  JAMESTOWN NOW...
  YPSILANTI AND SPIRITWOOD BY 900 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

HEINERT
Local storm report, Jul 31, 8:21 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
921 PM CDT SUN JUL 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             5 S REEDER              46.03N 102.94W
07/31/2011  M2.00 INCH       ADAMS              ND   TRAINED SPOTTER

            HAIL LASTED AROUND 5 MINUTES.

&&

JTAEGER

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 7:33 PM MDTSevere Thunderstorm WarningBISAdams, Grant, Sioux57 min
Jul 31, 7:50 PM MDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger55 min
Jul 31, 8:27 PM MDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger63 min
Jul 31, 9:00 PM MDTSevere Thunderstorm WarningBISBurleigh, Grant, Morton, Oliver60 min
Jul 31, 9:13 PM MDTSevere Thunderstorm WarningBISGrant, Hettinger, Morton47 min
Jul 31, 9:26 PM MDTSevere Thunderstorm WarningBISMercer, Morton, Stark46 min
Jul 31, 9:35 PM MDTFlash Flood WarningBISBurleigh, Grant, Morton, Sioux5 hr
Jul 31, 9:49 PM MDTSevere Thunderstorm WarningBISMercer, Morton, Oliver56 min
Jul 31, 10:00 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Morton, Oliver, Sheridan60 min
Jul 31, 10:26 PM MDTSevere Thunderstorm WarningBISBurleigh, McHenry, McLean, Mercer, Oliver, Sheridan and 1 more64 min
Jul 31, 10:36 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Logan, McLean, Sheridan and 1 more54 min
Jul 31, 11:11 PM MDTSevere Thunderstorm WarningBISFoster, Kidder, Stutsman, Wells64 min
Jul 31, 11:53 PM MDTSevere Thunderstorm WarningBISFoster, Wells52 min
Aug 1, 12:02 AM MDTSevere Thunderstorm WarningBISPierce28 min
Aug 1, 12:07 AM MDTSevere Thunderstorm WarningBISFoster, Stutsman, Wells53 min
Aug 1, 12:28 AM MDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh47 min
Aug 1, 1:11 AM MDTSevere Thunderstorm WarningBISDickey, LaMoure, Logan, McIntosh64 min
Aug 1, 2:00 AM MDTHeat AdvisoryBISBurleigh, Dickey, Emmons, Foster, Grant, Kidder and 5 more16 hr
Aug 1, 3:14 AM MDTAreal Flood AdvisoryBISFoster, Kidder, Sheridan, Stutsman, Wells13 hr
Aug 1, 12:54 PM MDTSevere Thunderstorm WarningBISAdams, Bowman49 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.